Anti aging eye patches

Common Questions and Answers about Anti aging eye patches

anti-aging

Avatar m tn Can you share your anti-aging regimen like cream, facial wash, soap, supplements, diet, etc. Would appreciate any info. Thanks!
Avatar n tn I recently had many floaters appear in my nearsighted eye. A few days later several opaque patches appeared and have caued my vision to become sometimes blurry in that eye. My Dr. said the vitreous gel has become detached from the retina and has referred me to a retina specialist. Alll this started about 2 months ago.
Avatar f tn Normally these are due to the thinner, more transparent sclera (white part) of the eye transmitting the darker layer under the sclera (choroid). As the sclera thickens these tend to go away. If your pediatrician has looked at it and thinks its normal that probably is the case. If you need further reassurance you could ask for a referral to a pediatric ophthalmologist. In older people sometimes grey spots due to aging changes of the sclera.
Avatar f tn I had woken up one day and had found that I my eye was slightly red then I noticed that I had half a white ring around the iris of one of my eye I started using anti allergy eye drops without any consultation it went off after a few day but is back again with a slight pinkness in the same eye
Avatar n tn Use the search feature and archives and read about PVD. The vitreous normally pulls away from the back of the eye as a normal aging change. 50% of people have it by age 50. Retinal detachment is quite rare occuring in about one in 7000-10 thousand people. I have seen traumatic PVDs causing flashing that lasts for years (tennis ball into eye).
Avatar f tn What vitamins can I take to prevent aging? Exclusively the face and neck areas. If there is not a vitamin, can herbs help and what kind? Any Natural Preventions?
Avatar n tn i have had an mri scan as i was suffering with my left ear headaches and dizziness i have just got my results my ear is fine but they said i have white patches on my brain that would not expect to see in someone my age(49)they are referring me to see an neurologist do you have any idea what it could be
Avatar n tn Posterior subcapsular cataracts can result from aging, steroid use, or diabetes. Long term use of steroids (especially topical eye drops or oral prednisone) can raise the eye pressure and cause glaucoma damage and cataracts.
Avatar n tn Six months ago my five year old, now six, developed a rash around her right eye. It was small, just across her eye lid. After visiting four doctors, yet total of six visits, I have been told it was ring worm/fungal, now ezema. I have not been told how to treat this, nor have any test been done. This rash, six months later has spread to her mouth and to the other eye. It has a red outline and the center has raised hive like patches. The skin surrounding looks darker than her normal color.
568659 tn?1256139982 m not sure if this is pregnancy related or not but I have noticed that when my ankles start to get swollen I get these white blotchy patches all over my ankles and calves. I noticed that I had the spots a couple years ago but they always went away, now that they are back I am wondering what they are and why they are much more pronounced with my swelling.
Avatar f tn My vision has blurred in my left eye even with my contacts on and my left eye has been looking glassy. Every post I read about blue rings around the irises has to do with aging, but I'm fourteen... I don't know if these symptoms have anything to do with each other, but i just wanted to know if there's anything I should be worried about?
Avatar f tn Go to ulta and talk to their estheticians for a professional recommendation. While pregnant do stay away from retinols which are anti aging. They can cause birth defects. But look for something that has hyaluronic acid in it which is a natural chemical our body makes which helps retains moisture by 1000x its weight. So it is super hydrating which will help reduce and prevent wrinkles.
Avatar f tn Hi I recently got a rash on my inner thighs and my groin area but now I seem to have an itchy redness on my japs eye and a weird scab on the head of my penis, I also have itchy red patches on my testicles, also I have a rash on my arms, lower kegs now and my belly button, could this all be connected or should I be worried about herpes, chlamydia etc? Any help would be appreciated, thank you!!!
Avatar m tn Some doctors will tell us that such problems with the aging eye come in groups-eg, vitreous detachments, floaters, macular problems, retinal tears, and retinal detachments. I've been told these are 'typical' of the aging eye. We need research, but no companies have picked up on this huge problem to our daily vision. The companies that could pursue this may well be those who offer very expensive eye drops for glaucoma, for dry eye (eg, Restasis), and for macular edema.
Avatar n tn Dear Lucky1984, You may be describing a floater which occurs aging changes of the vitreous of the eye or a detachment of the vitreous from its normal retinal attachments. I recommend that you seek the care of an eyeMD to examine the second eye as well. Dr. Feldman Sandy T. Feldman, M.D., M.S.
Avatar f tn I took some medicine to reduce this and it seemed to go away after a few days. Soon after, the skin under my left eye was totally normal but then I noticed that the discomfort under my right eye remained. It doesn't look terribly bad--in normal light it just looks slightly blue and baggy, but in other certain lights there is a very noticeable circle under the eye, almost as though it could be sunken in due to dehydration and/or aging.
Avatar m tn If you are 70 years old the likelihood is that you have a cataract also in your left side also and that is what is causing the night glare. A congential cataract is by definition present since birth. So if you were able to drive comfortably in your teens, 20s, 30s, 40s, etc then it is not the cause. Likely your RE has the aforementioned congential cataract but also a nuclear aging cataract also. In a situation like this I would usually operate on the 'bad eye" first.
Avatar f tn I am having SLE for the past 15 years,was on steroids Wysolene.An eye doctor said that there is a formation of cataract on both my eyes due to the intake of steroids,and the right one more than the left,this I checked 6 months back.Is this cataract as severe as the original one or different.I'm adviced to wear constant wearing of glasses,my power is right eye --4 and the left --2.5.I'm able to see well when I wear my glasses(spectacles). Is it an emergency ?
334210 tn?1245946095 i am on drops, i had a check yesterday, but the pressure was Right eye 14/ Left eye 17. . I have blue rings around my eyes , my last cholesterol check was 5.5 Have got a problem? do Ineed cholesterol tablets. Can i use the tablets fromthe health shop.
Avatar f tn Before using any serum, I'd check with your doctor to see what they recommend. Has your doctor given you any advice on what you can do to treat the alopecia and fast aging?
Avatar n tn I have notied recently that my left eye looks like it is starting to droop (or is half closed). Any idea what this could be?
Avatar n tn It often is associated with high blood levels of cholesterol but can also be an aging change in the eye. There is no treatment for it and it doesnot ever affect vision.
691935 tn?1421027090 Is anyone taking this? A couple years back I read articles of how the studies were yielding bad results for the liver. Recently, I've read that is not the case since the earlier results were from studies using extreme amounts. Most of what I can find looks good. Supposedly, key role in preventing eye disease, it is believed to cause desirable genetic and biochemical effects at the cell level, and as an anti-aging drug.